# SDR DALA1147829016

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 45,321 hours, 36,033 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LOWER SKIN AT STA XE=54 AND BENT LOWER SKIN BTW STA XE=58 ON LT ELEVATOR.  REPAIRED PER ERA 494580-14 REV ORG.
